On the representation of generalized axially symmetric potentials in the neighbourhood of an isolated singularity

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)442-443
JournalProceedings in Applied Mathematics and Mechanics
Volume3
Publication statusPublished - 2003

Cite this

@article{2e9a7d947bbc49dc89532b065fa6b6d2,
title = "On the representation of generalized axially symmetric potentials in the neighbourhood of an isolated singularity",
author = "Peter Berglez",
year = "2003",
language = "English",
volume = "3",
pages = "442--443",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - On the representation of generalized axially symmetric potentials in the neighbourhood of an isolated singularity

AU - Berglez, Peter

PY - 2003

Y1 - 2003

M3 - Article

VL - 3

SP - 442

EP - 443

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

ER -